# SDR A6WA201643538

- Difficulty date: February 4, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 31,084 hours, 29,914 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT, FLAPS FAILED AT 20 DEG WHEN SELECTING TO 30 DEG ON.  APPROACH FAILURE AT APPROX 180 KNOTS.  PERFORMED FLAP RESET PROCEDURE IAW SUP 98-18G BOX 12, FLAPS RESET.
